# SDR DLM11992799

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN CABIN AND TRACES OF SMOKE IN COCKPIT.  CREW TURNED OFF CABIN BUS AND DIVERTED TO RDU.  INSPECTED AIRCRAFT, CLEANED DUCTS AND NO TROUBLE FOUND.
